# SDR HAEA200600190

- Difficulty date: June 21, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N152TW
- Make and model: Beech 200BEECH
- Aircraft serial: BB152
- Aircraft time: 17,785 hours, 11,446 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MC815AS1
- Part serial: CA90531
- Condition: Faulty
- Location: Mlg
- Part time: 11,785 hours, 11,446 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH RT MAIN LANDING GEAR WOULD NOT EXTEND.  GEAR EXTENDED MANUALLY BY CREW.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND MOTOR CONTROL RELAY FAULTY.  REPLACED MOTOR CONTROL RELAY AND TESTED GEAR RETRACTION.  OPERATION IS NORMAL.
